# SDR DALA2023091107444

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 FUSELAGE / FRAMES / FR20LH AT DOOR STOP NO 1 & 7 LEVEL, DBL JOGGLE AREA/ FASTENER HOLES/ CRACKS. CORRECTIVE ACTION: REPAIRED PER ER/A 569915-14. (2962182)
